# SDR AUS20010974

- Difficulty date: August 20, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 634503
- Condition: Broken
- Location: Reciprocating En
- Part time: 950 cycles
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MAIN BEARING BROKEN INTO THREE PIECES. METAL CONTAMINATION OF ENGINE.
